# SDR CA971031011

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Ge CF680C
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Vibrometer
- Condition: Intermittent
- Location: Nr 1 Eng
- Part time: 18,730 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 ENG INTERMITTENT VIBRATION UP TO 8 ON DESCENT, A/C LANDED.  VIBRATION MONITOR RE-RACKED, GROUND RUN OK.  FEW DAYS LATER, VIBRATION CAME ON INTERMITTENTLY, MONITOR REPLACED.
